MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS LNG HUM CMT STEM 2B 132DG 88MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS LNG HUM CMT STEM 2B 132DG 88MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWF712B
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Laxity (4526)
Date of Event 01/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.H3 other text : device not available.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to an infection.The device was removed and replaced with a cement spacer.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and provided photos are not enough to confirm the issue of instability.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, design & manufacturing related problems were found during the investigation a review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to instability of the joint.The device was removed and replaced new hardware.

Brand Name
TORNIER FLEX SHOULDER SYS LNG HUM CMT STEM 2B 132DG 88MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18842499
Report Number3000931034-2024-00088
Device Sequence Number8332775
Product Code KWS
UDI-Device Identifier03700434022391
UDI-Public03700434022391
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190521
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/29/2023
Device Catalogue NumberDWF712B
Device Lot NumberAB9385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown